# SDR ORJA9960

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Seat 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, ROWS 17-20 ESCAPE LIGHTS ARE INOPERABLE.  FOUND AND REPAIRED SHORTED WIRE ON SEAT 19.  INSTALLED NEW CHARGER.  OPS CHECK GOOD.  (M)
